See Alike in...

Alike App

Browser

Iaka

646d

Medication side effects suck! Stomach hurts from not eating, but to nauseated to eat.

Top reply
    • Chuubacca

      640d

      i can’t eat bc i feel nauseous and still gained so much weight…

    • Chuubacca

      640d

      i can’t eat bc i feel nauseous and still gained so much weight…

    • NonbinarySlytherin

      640d

      Do you ever get nauseous from not eating... I don't recommend it

    • Dad.of.Many

      640d

      Yep agree 💯

    • Maybe5

      641d

      In the same place! Sending you a hug from me and my pup

    • Bree1

      641d

      Felt 🙌

    • Swerve

      641d

      At least you can blame it on the medicine. All yesterday, I could describe my constitution the same way, but it wasn't because of medicine, but because humans disgust me.

    • AugustPoppy

      644d

      A good protein /meal replacement shake can go a long way to help with the hungry feeling and the nausea.

    • gothicporcelain

      645d

      Prazosin took me down bc it lowers BP. Mine runs low

      • Iaka

        645d

        @gothicporcelain Im on a med to lower my BP Too, works out for me though because I tend to have high BP. Sorry for your struggles though

    • Aryanna

      645d

      Over the counter meds like Prilosec have helped me with that.

      • Iaka

        645d

        @Aryanna I've been trying stuff like that. Has helped a little bit it's still hard.

    • Dad.of.Many

      645d

      Day in day out for me. I'm not too fussy because I'm morbidly obese, so seeing pounds drop off isn't bad for me. Lost 38 pounds these last few months.

      • Iaka

        645d

        @Dad.of.Many That's awful! Im sorry to hear that you are struggling with similar stuff. Let me know if you need anything.

    • sol.th

      646d

      Usually that happens when your doctor changes your medication faster than it should🥲can relate

      • Iaka

        645d

        @sol.th Happened maaaaany times to me 😭

        • sol.th

          645d

          @Iaka and to me as well🥹🥹🥹

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion